Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Wave packet parametrices for evolutions governed by pdo's with rough symbols


Authors: Jeremy Marzuola, Jason Metcalfe and Daniel Tataru
Journal: Proc. Amer. Math. Soc. 136 (2008), 597-604
MSC (2000): Primary 35S10
Published electronically: November 1, 2007
MathSciNet review: 2358501
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35S10

Retrieve articles in all journals with MSC (2000): 35S10


Additional Information

Jeremy Marzuola
Affiliation: Mathematics Department, University of California, Berkeley, California 94720-3840
Email: marzuola@math.berkeley.edu

Jason Metcalfe
Affiliation: Mathematics Department, University of California, Berkeley, California 94720-3840
Email: metcalfe@math.berkeley.edu

Daniel Tataru
Affiliation: Mathematics Department, University of California, Berkeley, California 94720-3840
Email: tataru@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09027-2
PII: S 0002-9939(07)09027-2
Received by editor(s): November 8, 2006
Published electronically: November 1, 2007
Additional Notes: The work of the second author was supported in part by an NSF postdoctoral fellowship.
The work of the first and third authors was supported by NSF grants DMS0354539 and DMS0301122.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.